Fixed point theorems in h-spaces and equilibrium points of abstract economies

Tarafdar E. (1992) Fixed point theorems in h-spaces and equilibrium points of abstract economies. Journal of the Australian Mathematical Society, 53 2: 252-260. doi:10.1017/S1446788700035825


Author Tarafdar E.
Title Fixed point theorems in h-spaces and equilibrium points of abstract economies
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1992-01-01
Sub-type Article (original research)
DOI 10.1017/S1446788700035825
Open Access Status Not yet assessed
Volume 53
Issue 2
Start page 252
End page 260
Total pages 9
Subject 2600 Mathematics
Abstract Some fixed point theorems on H-spaces are presented. These theorems are then applied to generalize a theorem of Fan concerning sets with convex sections to H-spaces and to prove the existence of equilibrium points of abstract economies in which the commodity space is an H-space.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 81 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:53:27 EST by System User